# SDR QXEA2015110400574

- Difficulty date: October 31, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 85329542108
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILLED WEB SKIN ATTACH ANGLE CORRODED AT BS 26.700, PN 85329542-108, COMPLIED WITH FORM M-184.  LOCATED AND DRILLED NEW ATTACHMENT ANGLE, PN 85329542-108, REF SRM 51-40-07-02-01. REMOVAL AND INSTALLATION OF OLD AND NEW ANGLE, PN 85329542-108 IS ACCOMPLISHED ON JOB 5414935, OP 5464, TASK CARD, 6-53-1160 FWD PASSENGER DOOR ITEM 14, ITEM 27.
